Nuevo Algoritmo Evolutivo basado en el Modelado Matemático de la Evolución de una Especie (New Evolutionary Algorithm based on the Mathematical Modeling of the Evolution of a Species)

Celso De La Cruz (, Héctor Daniel Patiño (, Ricardo Carelli (

Instituto de Automática (INAUT), Universidad Nacional de San Juan, San Juan, Argentina
This paper appears in: Revista IEEE América Latina

Publication Date: Oct. 2005
Volume: 3,   Issue: 4 
ISSN: 1548-0992

This work presents an abstract approach of a mathematical analysis of the evolution of a species. A mathematical model is proposed as well that characterizes the natural evolutive phenomena. On the basis of this model, and setting the adequate constraints, it is developed an proved the convergency of a new computational evolutionary algorithm, applied to minimizing (or maximizing) a costs function that meets certain requirements. Simulation studies are carried out in order to validate the theoretical aspects and to evaluate the performance of the evolutionary algorithm.

Index Terms:
Evolutionary algorithms, mobile robots, nonlinear systems, optimization methods.   

Documents that cite this document
This function is not implemented yet.

[PDF Full-Text (405)]